# SDR QXEA9900076

- Difficulty date: December 13, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N492US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11156
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keel Beam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - FRONT FUSELAGE KEEL BEAM IS CRACKED AT TOP INBOARD CORNER RADIUS AT PRESSURE BULKHEAD ATTACH ANGLE.  REPAIRED IAW HORIZON AIR EA 4-53-630.
